# SDR DALA1202271707

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 48,576 hours, 13,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 654+110 RBL 21, FLOORBEAM UPPER CHORD CORROSION.  THE FLOORBEAM REPAIR AS PER B767-300 SRM 53-00-51 FIG 201 REPAIR 1.
